On the Robust Estimation of Econometric Models
In: Annals of Economic and Social Measurement, Volume 3, number 4
No abstract is available for this item.
|This chapter was published in: ||This item is provided by National Bureau of Economic Research, Inc in its series NBER Chapters with number
10207.||Handle:|| RePEc:nbr:nberch:10207||Contact details of provider:|| Postal: National Bureau of Economic Research, 1050 Massachusetts Avenue Cambridge, MA 02138, U.S.A.|
Web page: http://www.nber.org
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Chow, Gregory C, 1973. "On the Computation of Full-Information Maximum Likelihood Estimates for Nonlinear Equation Systems," The Review of Economics and Statistics, MIT Press, vol. 55(1), pages 104-109, February.
- Fair, Ray C, 1973. "A Comparison of Alternative Estimators of Macroeconomic Models," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 14(2), pages 261-277, June.
When requesting a correction, please mention this item's handle: RePEc:nbr:nberch:10207. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ()
If references are entirely missing, you can add them using this form.